# SDR SWAA2024041862213

- Difficulty date: March 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINT BELLOW REAR SPAR; O/B SIDE OF RT ECS EXHAUST VAPOR BARRIER VERTICAL ANGLE CRACKED AT RBL 25.<[01] REMOVED AND REPLACED VERTICAL ANGLE AT CENTER WING BELLOW REAR SPAR; O/B SIDE OF RT ECS EXHAUST VAPOR BARRIER AS PER SRM 51-40-02-0G-0 AND DWG # 111A1000;[02] RII -- VERIFIED STEP 1.
